# SDR SWAA2022032308986

- Difficulty date: October 20, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ STAB UPPER SKIN HAS AN AREA OF DELAM. AT STA 239.9 +4.0'; 8.5' FROM AFT EDGE / REPAIRED R/H HORIZ STAB UPPER SKIN AS MARKED AT STA 239.9 + 4; 8.5' FROM AFT EDGE IAW SRM 51-70-04-2R-1 REV 68; SRM 51-70-04-2R-0 REV 68 PER SRM 55-10-01-2R-9 TABLE 201 REV 68.
